# SDR 2002F00131

- Difficulty date: December 17, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT WEB SUPPORT BRACKET IS CRACKED OUT AROUND FASTENERS AT FIN WL 58.18 AND BS 1088.  (M)
